# SDR USAAD99099

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: HDX9F011
- Condition: Failed
- Location: Ac Power Dist
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT/MSY - FLT 474 - AFTER TAKEOFF IT WAS NOTED THERE WERE NO CABIN LIGHTS OR LAVATORY LIGHTS.  THE TOILETS DID NOT FLUSH, THE NR 4 TR INDICATED ZERO, AND THE BATTERY CHARGER WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE GROUND SERVICE BUSS TRANSFER RELAY (R2-50), AND THE GROUND CONTROL RELAY (R2-48).  (X)
